# SDR QXEA9900015

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 85210127051
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  MAINTENANCE REPLACED DOOR SUPPORT CABLE (P/N 85210127-051) AND SUPPORT STRUTS, RIGGED COUNTERBALANCE AND FUNCTIONAL CHECKS GOOD.
